# SDR DALA2016033002453

- Difficulty date: March 24, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 37,581 hours, 31,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED A LOSS OF RT HYDRAULIC SYS FLUID DURING FLIGHT.  AN EMERGENCY WAS DECLARED AND THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION FOR LANDING.  MAINTENANCE FOUND THE RT ENGINE HYD PRESSURE LINE CRACKED AT THE B-NUT AT THE PRESSURE FILTER MODULE.  INSTALLED A TEMPORARY HYD LINE IAW AMM 20-12.  LINE TO BE INSPECTED EVERY 175 FLIGHT HOURS AND A PERMANENT LINE INSTALLED WITHIN 350 FLIGHT HOURS.  RT HYDRAULIC SYS OPERATES AND LEAK CHECKS NORMAL.
